# SDR SWAA2016110909544

- Difficulty date: October 31, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545875
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING SUPPORT ANGLE CORRODED AT BS 344, LBL 60.   R & R THE SUPPORT ANGLE IAW SRM AND DWG.
